# SDR HNAA2019082100231

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 45,656 hours, 42,706 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Dau
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DAU NR 1 FAIL MESSAGE DISPLAYED ON EICAS AT TAKE-OFF.  MESSAGE CLEARED PRIOR TO MX ARRIVING AT AIRCRAFT.SUSPECT TRANSITORY CONDITION REF SEQ 2 FOR EVALUATION FLT
